Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does taking a testosterone booster decrease the chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Does taking a testosterone booster decrease the chances of pregnancy? I'm a male and i just started taking something called "Invasion". This is a pro-hormone supplement meant for weight lifting... If my wife is wanting to become pregnant, are there any negatives to this?

Thank you for your help.
Posted Wed, 29 Aug 2012 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 49 minutes later
Thanks for the query.
There are many side effects of using testosterone boosters like mood swings,depression,liver damage,prostate enlargement,decrease in sex drive,increase in breast size etc but they occur after using regularly for a long time.
However there is no report which suggests that it will cause difficulty for your wife in getting pregnant.

I hope to have answered your query however you may revert to me for any other query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor